On estimates of approximation characteristics of the Besov classes of periodic functions of many variables
- 16 Downloads
We obtain order estimates for some approximate characteristics of the Besov classes B p,ϑ r of periodic functions of many variables.
KeywordsPeriodic Function Lower Estimate Trigonometric Polynomial Approximation Characteristic Bilinear Approximation
Unable to display preview. Download preview PDF.
- 2.A. S. Romanyuk, “On approximation of the Besov classes of functions of many variables by partial sums with the given number of harmonics”, in: Optimization of Approximation Methods [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1992), pp. 70–78.Google Scholar
- 5.V. N. Temlyakov “Approximation of functions with a bounded mixed derivative,” Tr. Mat. Inst. Akad. Nauk SSSR, 178 (1986).Google Scholar
- 6.S. M. Nikol'skii, Approximation of Functions of Many Variables and Embedding Theorems [in Russian] Nauka, Moscow (1969).Google Scholar
- 14.S. Belinskii, “Approximation by a ‘floating’ system of exponents on classes of smooth periodic functions,” Mat. Sb., 132, No. 1, 20–27 (1987).Google Scholar
© Plenum Publishing Corporation 1998